Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Diagnosed with lupus, fibromyalgia and RA. Have joint pain, chills. Taking Lyrica, Cmbalta and Meloxicam. What is going on?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi: Appreciate your help......I have diagnosed with Lupus.....Systemic Kind....and Fibromyalgia, RA, etc.
Sunday I felt relatively fine...went to church....came
home and about one half hour later I was hit with extreme pain in all joints.....chills, I could barely
move anything....I just hurt all over.....stayed in bed for 24 hours....just could hardly much
pain. I am on anti-inflamatorys, lyrica, meloxicam, cymbalta....and others....what is going on?
Posted Sun, 22 Jul 2012 in Bones, Muscles and Joints
Answered by Dr. Shanthi.E 5 hours later

I think an inflammatory factor has triggered off this kind of an acute reaction.

Let me tell you that they are so many acute phase reactants like cytokines and interleukins that are released in the process.

I am not sure of what the triggering factor is, in your case. It can be anything like a change in weather, a bit of more physical exertion on your part.

Among the medications that you are on, Meloxicam is the only good analgesic that can help you with pain relief.

In my opinion, it is better to get an evaluation done with your Rheumatologist, only if you are comfortable enough to walk. If not, you can seek a telephonic consultation with him and write back to me.

I hope to have been of some help.

I wish you speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor